# SDR AALA2018111209001

- Difficulty date: October 23, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 54,722 hours, 25,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347108720300
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT SECTION,  FRAME 68 AT STRINGER 23L.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 DRAWING D53474250.
